Show simple item record

dc.contributor.authorFronček, Dalibor
dc.date.accessioned2007-11-26T12:52:15Z
dc.date.available2007-11-26T12:52:15Z
dc.date.issued1990
dc.identifier.citationGlasgow Mathematical Journal. 1990, vol. 32, issue 2, p. 197-199.en
dc.identifier.issn0017-0895
dc.identifier.urihttp://hdl.handle.net/10084/64217
dc.language.isoen
dc.publisherOxford University Press
dc.relation.ispartofseriesGlasgow Mathematical Journal
dc.relation.urihttp://dx.doi.org/10.1017/S0017089500009216
dc.titleGraphs with near v- and e-neighbourhoodsen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKcs
dc.identifier.doi10.1017/S0017089500009216
dc.identifier.wosA1990DM27000008


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record